Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Burns to lower right leg, pain increased after sulfadiazine and Ibuprofen, constant seeping fluid. Is it normal ?

I received 2nd degree burns to my lower right leg (side and top, 3 different burn areas) due to a motorcycle tailpipe last Saturday. I went into the local Urgent Care last Sunday and the wounds were cleaned, burn cream applied and wrapped. I was sent home with prescription for sulfadiazine and Ibuprofen 800. Pain was very minimal at this time. Monday I returned as the pain was increased and there was red lines streaming from the side wound. I was then given a prescription for Bactrim along with Vicodin 5mg and told to return again on Wednesday. I was running a low grade fever on Tuesday and Wednesday so when I had my recheck on Wednesday they did some blood tests and WBC came back a little elevated but no sign of Staph Infection. Was told to continue with antibiotics, keep area clean and wrapped and continue taking Vicodin for pain management and return again on Friday for another recheck. Pain has been very intense since the Monday after the accident so am constantly on Vicodin every 4 hours to try to keep this under control. At recheck on Friday I was told that the healing looked good and was given a refill for my cream and Vicodin and told to do another recheck on Monday or Tuesday of this coming week. Today I have had constant seeping of a translucent yellow fluid from the wounds, is this normal or something to be concerned about?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..jessica.., since its second degree burns., pain will be there ..,
it will heal early.. also the scars will be thin..continue with the given antibiotic and cream..
the yellow transparent color fluid can be serum like extract.. but you need to get dressings of the wound.. do not neglect..

Take care..
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor